- Powerful pain relief
- Combination of three active ingredients
- Reduces feelings of nausea
A unique double action formula for migraines.
Migraleve pink 12 tablets contain paracetamol, codeine and buclizine which work together to stop feelings of nausea in its track and provide effective pain relief. Migraleve pink tablets are used for acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked.
If taken at the first sign of a migraine, Migraleve pink tablets can prevent an attack from developing. Use alongside Migraleve yellow tablets for full migraine relief.
Features of Migraleve complete 24 tablets
- Powerful analgesic
- Triple action pain relief
- Can prevent a migraine from developing further
- Relieves nausea and vomiting
- Easy to swallow tablets
- 12 tablets
- Adults and children over 10 years old
Warnings and cautions
- Please read the enclosed leaflet carefully before use
- Warning: do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery
- Do not combine with alcohol
- Can cause addiction
- Keep out of sight and reach of children
- For three days only
- Do not take with other paracetamol-containing products
- Immediate medical advice should be sought in the event of an overdose (even if you feel well)
- If you need to take this medicine for more than three days you must see your doctor or pharmacist
- This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse
- Do not give to children under 10 years of age except under medical supervision.
How to use
- 2 Migraleve pink tablets to be swallowed at the first sign of a migraine attack.
- If the migraine persists, then take 2 Migraleve yellow tablets every 4 hours after the Migraine Pink dose. Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
Children 10-14 years of age:
- 1 Migraleve pink tablet to be swallowed at the first sign of a migraine attack.
- If the migraine persists, then take 1 Migraleve yellow tablet every 4 hours after the Migraleve Pink dose. Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.
Migraleve pink tablet active ingredients: Paracetamol DC 96% 520 mg equivalent to paracetamol 500 mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg.
Other ingredients: Magnesium Stearate, Colloidal Anhydrous Silica, Stearic Acid, Pregelatinised Maize Starch, Gelatin, Hypromellose, Macrogol, E127 (erythrosine), Aluminium Oxide and E171 (Titanium Dioxide).
Delivery and returns
Click & Collect
Free on all orders
Delivered in one working day if ordered before 6pm Monday - 6pm Thursday
Delivered the following working Tuesday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
Free on orders over £25
£2.95 for orders up to £25
Delivered in 3-5 working days
Next day delivery
Delivered next working day if ordered before 6pm Monday - 6pm Thursday
Delivered on Saturday if ordered after 6pm Thursday - 6pm Friday
Delivered Tuesday if ordered after 6pm Friday - Sunday
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here